MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ENBF2820C166E
Medical Device Problem Codes Leak/Splash (1354); Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Injury (2348)
Date of Event 04/12/2017
Type of Reportable Event Serious Injury
Event or Problem Description
An endurant stent graft system was implanted in a patient for the endovascular treatment of a 7.5 cm abdominal aortic aneurysm.It was reported that the left iliac limb pulled up into the sac and resulted in a type ib endoleak.The patient had an intervention and the limb was extended to the left hypogastric.No endoleak was observed on the final angiogram and the limb was seal.This reportedly resolved the event.The physician stated that the cause of the event was due to patient anatomy; specifically, that the iliac artery dilated with age beyond the diameter of the limb.No additional clinical sequelae were reported and the patient is fine.
 
Additional Manufacturer Narrative
Corrected information: sex, date of birth.If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDURANT BIFURCATED STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6558480
Report Number2953200-2017-00769
Device Sequence Number606639
Product Code MIH
UDI-Device Identifier00613994762450
UDI-Public00613994762450
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/30/2013
Device Model NumberENBF2820C166E
Device Catalogue NumberENBF2820C166E
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/20/2017
Supplement Date Received by Manufacturer04/20/2017
Initial Report FDA Received Date05/10/2017
Supplement Report FDA Received Date10/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient Weight87